Community

Student Q&A
0

mucositis confusion

Follow

Checkpoint 36, question ask Determine whether the following are related to the risk factor and/or management of mucositis.
Mitoxantrone: True or False option.
According to the Cancer Basics book by Julia Eggert page 386 table 20-1 the answer is true, The chemotherapy drug is a therapy that may cause mucositis. The check after I submitted my answers says the correct answer is false. Is the book or is the test incorrect. By the way the 3rd edition of Chemotherapy and Biotherapy Guidelines and Recommendations for Practice on page 48 also reports a side effect of this agent is mucositis.

Answered

1 comment

  • Avatar
    Julie Yoon Official comment

    Hi Kathy,

    Did you mean to post this message on the Schoology Community Q&A forum? If not, were you able to submit this assignment in Schoology? Would you like me to remove this post from the forum?

    Sincerely,
    Julie

Please sign in to leave a comment.
Powered by Zendesk